# SDR AALA20010028

- Difficulty date: January 6, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT LAVATORY WALL INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT WIRE AT LAVATORY WALL.  SYSTM GROUND CHECKED NORMAL OPERATION.  (M)
